# SDR CA140103014

- Difficulty date: January 2, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,912 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Stiff
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, CREW DISCONNECTED THE AUTOPILOT, AT WHICH TIME THEY NOTICED THE AILERON AND ROLL CONTROL WERE VERY STIFF, CREW STATED THAT THE ACFT REMAINED LEVEL BUT VERY DIFFICULT.  EXCESSIVE CLEAN OFF AILERON ARTIFICAL FEEL UNIT INPUT SHAFT-LT WHEEL WELL, AILERON CONTROL SYS OPS TEST 27-10-00-710-801A, CHECKS SERVICEABLE, AILERON CABLE RUNS INSPECTED.  NO FAULTS FOUND.
